MAUDE Adverse Event Report: LUMENIS BE LTD. LIGHSHEER DUET; SOLID STATE AESTHECIC LASER DELIVERY DEVICE

LUMENIS BE LTD. LIGHSHEER DUET; SOLID STATE AESTHECIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER DUET HS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails have been made to obtain, patient treatment settings, patient information, patient photo.The device gasb00002:(b)(4) was installed in the facility on (b)(6) 2015 and the last pm was done on (b)(6) 2016.Since then the customer hasn't requested nor initiated pm to be done by lumenis.It's strongly recommended by lumenis to perform preventive maintenance (pm) early and initiating of this activity lays on customer's responsibility.Service engineer (ce) visited and tested the device.Ce tested the et hand piece energy and epi cooling and found them within acceptable limits.The system is in proper working condition.Device malfunction wasn't the suspected cause of the adverse event.However, ce advised that clinical training of operators is recommended.According to the information received there is no malfunction on a system.However, since the customer refused to disclose any clinical information regarding injury and sent us incident form with no patient or treatment information, but only device description, lumenis is reporting given event to the fda in an 'abundance of caution'.All relevant information was sent to chinese representatives of lumenis in order to decide if this case should be submitted for approval to the nmpa as well.Should additional significant information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
Lumenis received an adverse event report on a patient who sustained burn following treatment by ls duet device.

Brand Name
LIGHSHEER DUET
Common Device Name
SOLID STATE AESTHECIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS BE LTD.
9 hakidma st.
po box 240
yokneam, isr 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS BE LTD.
9 hakidma st.
po box 240
yokneam, isr 20692 04
IS   2069204
Manufacturer Contact
roman vernik
6 hakidma st.
po box 240
yokneam, isr 20692-04
IS   2069204
MDR Report Key15975595
Report Number3021349626-2022-00006
Device Sequence Number5784361
Product Code GEX
UDI-Device Identifier07290109140384
UDI-Public07290109140384
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLIGHTSHEER DUET HS
Device Catalogue NumberGASB00002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2022
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown